# SDR USAAD96173

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE.  REPLACED BATTERIES IN BATTERY PACK.  (M)
